# SDR DXTA2021101150060

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 2,851 hours, 1,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5021M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: EMERGENCY LIGHTS ASSOCIATED WITH NUMBER ONE BATTERY PACK REMAIN ON WITH EMERGENCY LIGHT SWITCH IN THE OFF POSITION. (EXIT LIGHT OVER MAIN CABIN DOOR AND TOE KICK LIGHT SEAT 10) // SIGNOFF// RESET EMER LIGHTS GSWITCH. GAINED ACCESS TO THE #1 BATTERY PACK. REMOVED AND REPLACED #1 EMER LIGHTS BATTERY PACK. CHARGED BATTERY PACK FOR ABOUT 1HR. PERFORMED OPS TEST. ALL OPS TEST GOOD. WORK DONE IAW CE680A AMM 33-50-06.
